# SDR SWAA2022111569404

- Difficulty date: October 15, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621YB BONDED METAL EDGE STRIP IS MISSING.   RT WING L/E PANEL 621YB METAL EDGE STRIP IS DISBONDED.   REMOVED RT WING L/E PANEL 621YB IAW AMM 57-41-02-000-801.  PREPARED AREA FOR REPAIR IAW SRM 57-41-01-2R-6.   REPAIRED AREA IAW SRM 51-41-01-2R-6.   INSTALLED PANEL 621YB IAW AMM 57-41-02-400-801.
